Route robustness of a multi-meshed tree routing scheme for Internet MANETs

Show simple item record Shenoy, Nirmala en_US Pan, Yin en_US Narayan, Darren en_US Ross, David en_US Lutzer, Carl en_US 2007-09-13T02:07:43Z en_US 2007-09-13T02:07:43Z en_US 2005-11-28 en_US
dc.identifier.citation IEEE Global Telecommunications Conference 6 (2005) 3346-3351 en_US
dc.identifier.isbn 0-7803-9414-3 en_US
dc.identifier.uri en_US
dc.description ©2005 Institute of Electrical and Electronics Engineers (IEEE). Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder. en_US
dc.description.abstract We propose a layer 2 routing and forwarding scheme called Multi-Meshed Tree (MMT) routing for MANETs connected to Internet. The specifications of this scheme were drawn from unique features of Internet MANETs. Evaluation of the robustness of routes in this scheme is provided along with the route failure notification delays, which is an important performance parameter of this scheme. Where available we have substantiated our results with simulation data. The results clearly show the significance of the redundant routes offered by MMT. en_US
dc.description.sponsorship None en_US
dc.language.iso en_US en_US
dc.publisher The Institute of Electrical and Electronics Engineers (IEEE) en_US
dc.relation RIT Scholars content from RIT Digital Media Library has moved from to RIT Scholar Works, please update your feeds & links!
dc.relation.ispartofseries vol. 6 en_US
dc.subject Ad hoc networks en_US
dc.subject Mobile computing en_US
dc.subject Mobile radio en_US
dc.subject Telecommunication network routing en_US
dc.title Route robustness of a multi-meshed tree routing scheme for Internet MANETs en_US
dc.type Article en_US

Files in this item

Files Size Format View
CLutzer11-28-2005.pdf 286.1Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search RIT DML

Advanced Search